|Prof. Dr. Markus Reiß
Institut für Angewandte Mathematik
Im Neuenheimer Feld 294
(you may download preprint versions, for the final versions consult the journals)
- Asymptotic equivalence for nonparametric regression with multivariate and random design, Annals of Statistics, to appear.
- Nonlinear estimation for linear inverse problems with error in the operator, Annals of Statistics 36(1), 310-336, 2008. (with M. Hoffmann)
- On Emery's inequality and a variation-of-constants formula, Stochastic Analysis and Applications 25(2), 353-379, 2007. (with M. Riedle, O. van Gaans)
- Discretisation of stochastic control problems for continuous time dynamics with delay, Journal of Computational and Applied Mathematics 205(2), Special Issue on Evolutionary Problems, 969-981, 2007. (with M. Fischer) Asymptotic statistical equivalence for ergodic diffusions: the multidimensional case, Probability Theory and Related Fields 137(1-2), 25-47, 2007. (with A. Dalalyan) Spectral calibration for exponential Levy models, Finance and Stochastics 10 (4), 449-474, 2006. (with D. Belomestny) Implementation
- Delay differential equations driven by Levy processes: stationarity and Feller properties, Stochastic Processes and their Applications 116 (10), 1409-1432, 2006. (with M. Riedle, O. van Gaans)
- Nonparametric volatility estimation on the real line from low-frequency
data in The Art of Semiparametrics (S. Sperlich, W. Härdle, G. Aydinli Ed.), Physica, Heidelberg, 32-48, 2006.
- An optimal stopping problem in a diffusion-type model
with delay, Statistics & Probability Letters 76(6), 601-608, 2006. (with P. Gapeev)
- Asymptotic statistical equivalence for scalar ergodic
diffusions, Probability Theory and Related
Fields 134(2), 248-282, 2006. (with A. Dalalyan)
- Adaptive estimation for affine stochastic delay differential equations, Bernoulli 11(1), 67-102, 2005.
- Estimating the time delay in affine stochastic delay differential equations, International Journal of Wavelets, Multiresolution and Information
Processing 2(4), Special Issue Wavelets & Statistics, 525-544, 2004.
- Adaptive wavelet Galerkin methods for linear inverse problems,
SIAM Journal of Numerical Analysis 42(4), 1479-1501, 2004. (with A. Cohen, M. Hoffmann)
- Nonparametric estimation of scalar diffusions based on low-frequency data, Annals of Statistics 32(5), 2223-53, 2004. (with M. Hoffmann, E. Gobet)
Minimax rates for nonparametric drift estimation in affine stochastic delay equations, Statistical Inference for Stochastic Processes 5, 131-152, 2002.
last change: 05/02/2008 (MR)